# SDR FDEA200903271083

- Difficulty date: March 27, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53810656202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON TRACK 4 LT AT C49 AND 51 ABOVE CENTER TANK.  REPAIR PERFORMED IAW DRAWING R538-10581 AND RAS 70518174/022/2009 ISS A, APPROVED BY EA 6-5310-120236.
